# SDR R61A201301010034

- Difficulty date: January 1, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Seat
- Part number: 17003753001
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE L1 DOOR AFT SEAL REST GOUGED.  MAINTENANCE REMOVED AND REPLACED L1 DOOR AFT SEAL REST.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
